Alert archive / Arizona / Flash Flood Warnings in 2013
Flash Flood Warning 56, NWS Las Vegas, NV
NWS Las Vegas, NV issued this flash flood warning at Jul 22, 2013, 12:30 AM MST for Mohave County, Arizona. It was in force for 90 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 22, 2013, 12:30 AM MST (07:30 UTC)
- Expired
- Jul 22, 2013, 2:00 AM MST
- In force
- 90 min
- Issued by
- NWS Las Vegas, NV
- Area
- Storm-based polygon
- Flood severity
- None
County Mohave County, AZ
The radar
The Las Vegas radar (KESX), 72 km from the middle of the area, began a volume at 07:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Las Vegas, NV (KVEF), launched 00:00Z, 7.5 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 345 J/kg
- Mixed-layer CIN
- -207 J/kg
- Mixed-layer LCL
- 1928 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 2 m²/s²
- 0-3 km storm-relative helicity
- 121 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
595
WGUS55 KVEF 220730
FFWVEF
AZC015-220900-
/O.NEW.KVEF.FF.W.0056.130722T0730Z-130722T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LAS VEGAS NV
1230 AM MST MON JUL 22 2013
THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CENTRAL MOHAVE COUNTY IN NORTHWEST ARIZONA...
* UNTIL 200 AM MST.
* AT 1220 AM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN FROM A THUNDERSTORM NEAR CHLORIDE...OR 11 MILES
NORTHWEST OF KINGMAN. THE STORM PRODUCING VERY HEAVY RAIN WAS
NEARLY STATIONARY.
* LOCATIONS IMPACTED INCLUDE...
CHLORIDE...WINDY POINT CAMPGROUND...STOCKTON HILL ROAD AND
PACKSADDLE CAMPGROUND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FLASH FLOODING IS EXPECTED IN WASHES...LOW WATER CROSSINGS AND ON
AREA ROADWAYS. FLASH FLOODING IS NATURES NUMBER ONE KILLER. TO ESCAPE
RISING WATER...MOVE TO HIGHER GROUND. NEVER TRY TO CROSS A FLOODED
ROADWAY OR WALK THROUGH FLOODWATERS. TURN AROUND...DONT DROWN!
REPORT FLOODING BY POSTING YOUR REPORT TO THE LAS VEGAS NATIONAL
WEATHER SERVICE FACEBOOK PAGE...OR ON TWITTER USING...AT NWSVEGAS.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS EVEN HARDER TO SEE WATER
COVERING THE ROADWAY OR IN LOW WATER CROSSINGS.
&&
LAT...LON 3549 11436 3556 11408 3543 11408 3529 11395
3525 11423
$$
JENSEN3 follow-up statements
106
WGUS55 KVEF 220733 CCA
FFWVEF
AZC015-220900-
/O.COR.KVEF.FF.W.0056.130722T0730Z-130722T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING...CORRECTED
NATIONAL WEATHER SERVICE LAS VEGAS NV
1230 AM MST MON JUL 22 2013
THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CENTRAL MOHAVE COUNTY IN NORTHWEST ARIZONA...
* UNTIL 200 AM MST.
* AT 1220 AM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN FROM A THUNDERSTORM NEAR CHLORIDE...OR 11 MILES
NORTHWEST OF KINGMAN. THE STORM PRODUCING VERY HEAVY RAIN WAS
NEARLY STATIONARY.
* LOCATIONS IMPACTED INCLUDE...
CHLORIDE...WINDY POINT CAMPGROUND...STOCKTON HILL ROAD AND
PACKSADDLE CAMPGROUND. THIS ALSO INCLUDES HIGHWAY 95 BETWEEN
MILE MARKERS 46 AND 62 NORTH OF KINGMAN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FLASH FLOODING IS EXPECTED IN WASHES...LOW WATER CROSSINGS AND ON
AREA ROADWAYS. FLASH FLOODING IS NATURES NUMBER ONE KILLER. TO ESCAPE
RISING WATER...MOVE TO HIGHER GROUND. NEVER TRY TO CROSS A FLOODED
ROADWAY OR WALK THROUGH FLOODWATERS. TURN AROUND...DONT DROWN!
REPORT FLOODING BY POSTING YOUR REPORT TO THE LAS VEGAS NATIONAL
WEATHER SERVICE FACEBOOK PAGE...OR ON TWITTER USING...AT NWSVEGAS.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS EVEN HARDER TO SEE WATER
COVERING THE ROADWAY OR IN LOW WATER CROSSINGS.
&&
LAT...LON 3549 11436 3556 11408 3543 11408 3529 11395
3525 11423
$$
JENSEN445
WGUS75 KVEF 220821
FFSVEF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
121 AM MST MON JUL 22 2013
AZC015-220900-
/O.CON.KVEF.FF.W.0056.000000T0000Z-130722T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MOHAVE AZ-
121 AM MST MON JUL 22 2013
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 200 AM MST FOR
CENTRAL MOHAVE COUNTY...
AT 112 AM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE
THUNDERSTORM PRODUCING VERY HEAVY RAIN HAS WEAKENED.
HOWEVER...FLOODING OF COUNTY ROAD 20 NEAR MILE MARK 10 NORTH OF
KINGMAN MAY STILL BE HAPPENING.
LOCATIONS IMPACTED INCLUDE...
WINDY POINT CAMPGROUND AND PACKSADDLE CAMPGROUND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS EVEN HARDER TO SEE WATER
COVERING THE ROADWAY OR IN LOW WATER CROSSINGS.
&&
LAT...LON 3549 11436 3556 11408 3543 11408 3529 11395
3525 11423
$$
BP751
WGUS75 KVEF 220855
FFSVEF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
155 AM MST MON JUL 22 2013
AZC015-220904-
/O.EXP.KVEF.FF.W.0056.000000T0000Z-130722T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MOHAVE AZ-
155 AM MST MON JUL 22 2013
...THE FLASH FLOOD WARNING WILL EXPIRE AT 200 AM MST FOR CENTRAL
MOHAVE COUNTY...
THUNDERSTORMS AND HEAVY RAINFALL HAVE MOVED AWAY FROM THE WARNED
AREA. THE FLASH FLOOD WARNING WILL EXPIRE AT 2 AM MST.
LAT...LON 3549 11436 3556 11408 3543 11408 3529 11395
3525 11423
$$
BPWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before this flash flood warning went out at Jul 21, 8:16 PM MST, 4 hours 14 minutes earlier.
Area forecast discussion, Jul 21, 8:16 PM MST, 4 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAS VEGAS NV
816 PM PDT SUN JUL 21 2013
.SYNOPSIS...THUNDERSTORM ACTIVITY WILL EXPAND ACROSS THE MOJAVE
DESERT THROUGH THE EVENING HOURS. A MOIST SOUTHEASTERLY FLOW WITH
CONTINUE TO ENHANCE MONSOONAL MOISTURE ON MONDAY...PROVIDING
ADDITIONAL FUEL FOR THUNDERSTORMS AND THE THREAT OF FLASH FLOODING.
MORE ORGANIZED STORM CELLS COULD PRODUCE ISOLATED SEVERE WINDS
IN SOME AREAS.
&&
.UPDATE...ISOLATED THUNDERSTORMS ARE CONTINUING MAINLY OVER NORTHERN
MOHAVE AND NORTHERN INYO COUNTY AS OF 8 PM PDT. ALTHOUGH THERE WILL
STILL BE A SLIGHT CHANCE TO CHANCE OF LIGHT SHOWERS/THUNDERSTORMS
ACROSS MUCH OF THE AREA TONIGHT...HAVE UPDATED THE GRIDS/FORECAST TO
SHOW A DOWNWARD TREND IN THE POPS FOR TONIGHT AS INCREASED
STABILITY/CLOUD COVER HAS KEPT A MUCH QUIETER DAY OVER THE CWA THAN
THE PREVIOUS COUPLE. UPDATES OUT SHORTLY.
&&
.AVIATION...FOR MCCARRAN...LIGHT SOUTH SOUTHEAST WINDS TO TURN
SOUTH SOUTHWEST OVER THE NEXT HOUR OR TWO. WIND SPEEDS IN GENERAL
WILL BE 10KTS OR LESS THROUGH THE NIGHT. HAVE REMOVED TEMPO
THUNDERSTORM GROUP FROM TAF FOR THIS EVENING BUT LEAVE VCTS
BEGINNING AT 05Z FOR NOW PENDING THE EVOLUTION OF STORMS TO THE
NORTH. SCT-BKN CLOUDS AOA 10K FEET. ANOTHER ROUND OF STORMS ARE
EXPECTED MONDAY.
FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST
CALIFORNIA...ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS
PORTIONS OF THE AREA THIS EVENING WITH ANOTHER ROUND ON MONDAY.
WINDS FOR THE MOST PART WILL BE SOUTHERLY AT AROUND 10 KTS...BUT
STRONGER AND ERRATIC NEAR THUNDERSTORMS.
&&
.PREV DISCUSSION...
155 PM PDT SUN JUL 21 2013
.SHORT TERM...A CIRCULATION OVER SOUTH CENTRAL CALIFORNIA IS EVIDENT
ON RADAR IMAGE AS AIDING IN SHOWER AND THUNDERSTORM ACTIVITY ACROSS
SOUTHEAST SAN BERNARDINO COUNTY AND THE SOUTHERN HALF OF MOHAVE
COUNTY. THIS CIRCULATION AND CONVECTION WILL CONTINUE TO MOVE TO THE
NORTH...NORTHWEST DURING THE AFTERNOON AND EVENING HOURS...AND
ACROSS SAN BERNARDINO COUNTY. THUNDERSTORMS HAVE ALSO FIRED
ONCE AGAIN OVER THE NORTHERN PORTIONS OF LINCOLN COUNTY AND
SOUTHWEST UTAH AND ARE SLOWLY BUILDING TO THE SOUTH. A SUBSTANTIAL
CLOUD SHIELD HAS LIMITED TEMPERATURES AND CONVECTION ACROSS MUCH OF
CLARK COUNTY SO FAR TODAY...WITH ONLY A FEW LIGHT SHOWERS.
HOWEVER...I EXPECT SOME BRIEF BREAKS OF SUNSHINE THIS AFTERNOON AND
WITH SUFFICIENT MOISTURE...INSTABILITY AND DYNAMICS...EXPECT
THUNDERSTORM ACTIVITY TO INCREASE ACROSS SOUTHERN NEVADA LATER THIS
AFTERNOON AND EVENING. A VERY MOIST SOUTHEASTERLY FLOW WILL BE IN
PLACE ON MONDAY AND WITH AN UPPER LEVEL IMPULSE MOVING NORTH INTO
CENTRAL CALIFORNIA...EXPECT ANOTHER ACTIVE DAY ACROSS THE FORECAST
AREA. FLASH FLOODING WILL CONTINUE TO BE THE PRIMARY CONCERN WITH
ISOLATED SEVERE WINDS ALSO POSSIBLE. TEMPERATURES IN MOST LOCATIONS
WILL BE SEVERAL DEGREES BELOW NORMAL THIS AFTERNOON AND MONDAY.
&&
.LONG TERM...TUESDAY THROUGH SUNDAY...THE LATEST OPERATIONAL MODELS
CONTINUE TO SHIFT THE UPPER LEVEL FLOW TO A SOUTHWESTERLY DIRECTION
BY TUESDAY. THIS WILL RESULT IN A SLIGHT DRYING TREND THROUGH
FRIDAY. IN SPITE OF THE DRYING TREND THERE WILL STILL BE SUFFICIENT
MOISTURE AND INSTABILITY FOR AFTERNOON AND EVENING THUNDERSTORMS...
WITH THE BEST CHANCES FOR THUNDERSTORMS FOR AREAS TO THE NORTH AND
EAST OF LAS VEGAS. THUNDERSTORM COVERAGE WILL DECREASE EACH DAY
TUESDAY THROUGH FRIDAY...WITH THE GREATEST DECREASE IN THE MOJAVE
DESERT. MODELS CONTINUE TO SHOW THAT THE UPPER LEVEL FLOW WILL
SWITCH TO A MORE SOUTHERLY DIRECTION BY SATURDAY. THIS WILL ALLOW
FOR MORE MOISTURE TO ADVECT INTO THE REGION...AND WILL RESULT
INCREASED THUNDERSTORM CHANCES FOR THE UPCOMING WEEKEND. I DID MAKE
SLIGHT CHANGES TO THE POP AND SKY GRIDS TO REFLECT THE MOST RECENT
MODELS. BELOW NORMAL TEMPERATURES ARE EXPECTED TO FOR TUESDAY WITH A
WARMING TREND EXPECTED THROUGH THE END OF THE WEEK. THERE IS STILL A
LARGE SPREAD IN THE TEMPERATURE GUIDANCE...PRIMARILY FOR THURSDAY
ONWARD. THE CURRENT TEMPERATURE GRIDS REPRESENT A MIDDLE OF THE
ROAD SOLUTION.
&&
.VEF WATCHES/WARNINGS/ADVISORIES...
NV...FLASH FLOOD WATCH THROUGH MONDAY EVENING FOR NVZ018-019-021.
FLASH FLOOD WATCH FROM TODAY THROUGH MONDAY EVENING FOR
NVZ015>017-020-022.
AZ...FLASH FLOOD WATCH THROUGH MONDAY EVENING FOR AZZ001>003-036.
CA...FLASH FLOOD WATCH THROUGH MONDAY EVENING FOR CAZ527.
FLASH FLOOD WATCH FROM THIS AFTERNOON THROUGH MONDAY EVENING
FOR CAZ522>526.
&&
UPDATE...JENSEN/SALMEN
PREV DISCUSSION...CZYZYK/METZGER
FOR MORE FORECAST INFORMATION...SEE US ON OUR WEBPAGE:
HTTP://WEATHER.GOV/LASVEGAS OR FOLLOW US ON FACEBOOK AND TWITTERHazardous weather outlook, Jul 21, 3:57 AM MST, 20 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAS VEGAS NV 357 AM PDT SUN JUL 21 2013 AZZ001>003-036-CAZ527-NVZ018-019-021-221000- NORTHWEST PLATEAU-LOWER COLORADO RIVER VALLEY-NORTHWEST DESERTS- LAKE MEAD NATIONAL RECREATION AREA-SAN BERNARDINO COUNTY- UPPER COLORADO RIVER VALLEY-SHEEP RANGE-SPRING MOUNTAINS- 357 AM PDT SUN JUL 21 2013 /357 AM MST SUN JUL 21 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST ARIZONA...CALIFORNIA AND SOUTHERN NEVADA. .DAY ONE...TODAY AND TONIGHT A FLASH FLOOD WATCH REMAINS IN EFFECT. SCATTERED TO NUMEROUS THUNDERSTORMS ACCOMPANIED BY HEAVY RAIN. BURN SCARS FROM THE CARPENTER ONE FIRE AND THE DEAN PEAK FIRE WILL BE MOST SUSCEPTIBLE TO FLASH FLOODING. NORMALLY DRY WASHES AND DRAINAGE CHANNELS MAY CONTAIN FLOWING WATER AT TIMES. WATER FLOWING ACROSS ROADWAYS MAY MAKE THOSE ROADS IMPASSABLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH MONDAY EVENING. THUNDERSTORM COVERAGE AND THE POTENTIAL OF HEAVY RAIN WILL DECREASE WEDNESDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER... SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. CAZ524>526-NVZ015>017-020-022-221000- EASTERN MOJAVE DESERT-MORONGO BASIN-CADIZ BASIN-LINCOLN COUNTY- NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY- LAS VEGAS VALLEY-SOUTHERN CLARK COUNTY- 357 AM PDT SUN JUL 21 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CALIFORNIA AND SOUTHERN NEVADA. .DAY ONE...TODAY AND TONIGHT A FLASH FLOOD WATCH REMAINS IN EFFECT FROM NOON PDT TODAY THROUGH MONDAY EVENING. SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP ACROSS THE AREA AND CONTINUE THROUGH THE NIGHT. HEAVY RAIN WILL ACCOMPANY STORMS. NORMALLY DRY WASHES AND DRAINAGE CHANNELS MAY CONTAIN FLOWING WATER AT TIMES. WATER FLOWING ACROSS ROADWAYS MAY MAKE THOSE ROADS IMPASSABLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH MONDAY EVENING. SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS THE AREA ON MONDAY. THE POTENTIAL OF FLASH FLOODING EXISTS DUE TO HEAVY RAIN FROM THUNDERSTORMS. THUNDERSTORM COVERAGE AND THE POTENTIAL OF HEAVY RAIN WILL DECREASE WEDNESDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER... SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. CAZ519>523-NVZ014-221000- EASTERN SIERRA SLOPES-OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY- DEATH VALLEY NATIONAL PARK-WESTERN MOJAVE DESERT- ESMERALDA AND CENTRAL NYE COUNTY- 357 AM PDT SUN JUL 21 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CALIFORNIA AND SOUTHERN NEVADA. .DAY ONE...TODAY AND TONIGHT MONSOON MOISTURE WILL INCREASE TODAY. ISOLATED TO SCATTERED THUNDERSTORMS WILL OCCUR. LOCALLY HEAVY RAIN IS POSSIBLE. REMEMBER... NORMALLY DRY WASHES AND DRAINAGE CHANNELS MAY CONTAIN FLOWING WATER AT TIMES. WATER FLOWING ACROSS ROADWAYS MAY MAKE THOSE ROADS IMPASSABLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY MONSOON MOISTURE WILL CONTINUE TO INCREASE MONDAY AND TUESDAY SCATTERED THUNDERSTORMS WITH HEAVY RAIN ARE POSSIBLE. THUNDERSTORM COVERAGE AND THE POTENTIAL OF HEAVY RAIN WILL DECREASE WEDNESDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER... SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Jul 21, 7:15 PM MST, 5 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LAS VEGAS NV
715 PM PDT SUN JUL 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM FLASH FLOOD COLORADO CITY 36.99N 112.98W
07/19/2013 MOHAVE AZ TRAINED SPOTTER
1 FOOT OF WATER FLOWING ACROSS JOHNSON ROAD.
0704 PM TSTM WND GST 2 SE LAS VEGAS NELLIS A 36.23N 115.03W
07/19/2013 M52.00 MPH CLARK NV ASOS
0709 PM TSTM WND GST 2 SE LAS VEGAS NELLIS A 36.23N 115.03W
07/19/2013 M71.00 MPH CLARK NV ASOS
NELLIS AIR FORCE BASE MEASURED SUSTAINED WINDS OF 59 MPH
WITH A PEAK GUST OF 71 MPH FROM A THUNDERSTORM.
0730 PM HEAVY RAIN 5 NNE LAS VEGAS 36.24N 115.11W
07/19/2013 M0.71 INCH CLARK NV MESONET
RAIN FELL BETWEEN 730 AND 8 PM. CCRFCD STATION ON CRAIG
RD NEAR THE LV WASH.
0731 PM TSTM WND DMG 3 E LAS VEGAS 36.17N 115.10W
07/19/2013 CLARK NV PUBLIC
TREES DOWN AT NEAR THE CORNER OF PECOS AND STEWART. TREES
ARE ABOUT 13 FT TALL AND 6 INCHES IN DIAMETER
0731 PM FLASH FLOOD 3 E DOLAN SPRINGS 36.17N 115.10W
07/19/2013 CLARK NV AIRPLANE PILOT
FLOOD AND DEBIS OVER THE CURB NEAR THE CORNER OF PECOS
AND STWEART.
0737 PM TSTM WND DMG 2 SSE DOWNTOWN LAS VEGA 36.14N 115.12W
07/19/2013 CLARK NV FIRE DEPT/RESCUE
TREE DOWN ON ROADWAY NEAR SAHARA AVENUE AND BURNHAM AVE.
TREE IS BLOCKING THE ROADWAY CAUSING CLOSURE
0737 PM TSTM WND DMG LAS VEGAS 36.17N 115.15W
07/19/2013 CLARK NV FIRE DEPT/RESCUE
FIRE DEPARTMENT REPORTS NUMEROUS POWERLINES DOWN IN AND
AROUND DOWNTOWN LAS VEGAS. POWER WAS KNOCKED OUT TO A
NUMBER OF CASINOS ON FREMONT STREET.
0737 PM TSTM WND DMG LAS VEGAS 36.17N 115.15W
07/19/2013 CLARK NV BROADCAST MEDIA
A TOTAL OF 33000 NV ENERGY CUSTOMERS LOST POWER DUE TO
THE THUNDERSTORM.
0737 PM TSTM WND DMG LAS VEGAS 36.17N 115.15W
07/19/2013 CLARK NV FIRE DEPT/RESCUE
FIRE DEPARTMENT REPORTS NUMEROUS POWERLINES DOWN NEAR
DOWNTOWN LAS VEGAS. THERE WERE 100 WEATHER RELATED CALLS
TO THE CLARK COUNTY FIRE ALARM OFFICE BETWEEN 715 AND 10
PM. FIRE OFFICIALS ESTIMATE 12 BUILDINGS RECEIVED
SIGNIFICANT DAMAGE.
0740 PM TSTM WND DMG 2 S EAST LAS VEGAS 36.06N 115.04W
07/19/2013 CLARK NV PUBLIC
BEST BUY AT GALLERIA MALL SUSTAINED WIND DAMAGE
0743 PM TSTM WND DMG 3 E DOWNTOWN LAS VEGAS 36.17N 115.10W
07/19/2013 CLARK NV PUBLIC
GARDEN APARTMENTS ON PECOS ROAD HAD TREES DOWN ON TOP OF
BUILDINGS AND A BROKEN GAS LINE DUE TO A DOWNED TREE
0754 PM FLASH FLOOD 5 NNE DOWNTOWN LAS VEGA 36.24N 115.12W
07/19/2013 CLARK NV PUBLIC
8 INCHES OF WATER FLOWING DOWN THE ROAD
0754 PM FLASH FLOOD 5 NNW GREEN VALLEY 36.13N 115.12W
07/19/2013 CLARK NV FIRE DEPT/RESCUE
CLARK COUNTY FIRE REPORTS A SWIFT WATER RESCUE NEAR THE
CORNER OF DESERT INN AND EASTERN. THERE WERE 11 SWIFT
WATER RESCUES TOTAL BETWEEN 7 AND 10 PM.
0757 PM HEAVY RAIN 4 SSW DOWNTOWN LAS VEGA 36.12N 115.17W
07/19/2013 U0.00 INCH CLARK NV PUBLIC
ROOF CAVED IN DUE TO WATER AT GILLIES NIGHCLUB ON THE LAS
VEGAS STRIP
0800 PM HEAVY RAIN 4 SSW LAS VEGAS 36.12N 115.17W
07/19/2013 E0.50 INCH CLARK NV BROADCAST MEDIA
HEAVY RAIN RESULTED IN A CEILING COLLAPSING IN THE MIRAGE
CASINO. IN ADDITION...A MINOR AMOUNT OF WATER LEAKED INTO
SOME GUEST ELEVATORS RESULTING IN THEM NOT WORKING FOR A
PERIOD.
0800 PM TSTM WND DMG 4 SW LAS VEGAS 36.13N 115.20W
07/19/2013 CLARK NV BROADCAST MEDIA
THREE CARS CRUSHED BY FALLING TREE AT AN APARTMENT
COMPLEX NEAR DESERT INN AND ARVILLE.
0800 PM TSTM WND DMG 6 SSW EAST LAS VEGAS 36.03N 115.10W
07/19/2013 CLARK NV NWS EMPLOYEE
25 FT MESQUITE TREE BLOWN OVER ONTO BOAT
0800 PM TSTM WND DMG 4 SSW LAS VEGAS 36.12N 115.19W
07/19/2013 CLARK NV BROADCAST MEDIA
THUNDERSTORM WINDS CAUSED A COUCH TO BLOW OFF OF THE TOP
OF THE RIO HOTEL.
0800 PM TSTM WND DMG 4 SSW LAS VEGAS 36.13N 115.17W
07/19/2013 CLARK NV NWS EMPLOYEE
TRAFFIC LIGHT KNOCKED OUT OF SERVICE AT SPRING MOUNTAIN
ROAD AND MEL TORME WAY.
0801 PM TSTM WND DMG 2 ESE LAS VEGAS 36.17N 115.12W
07/19/2013 CLARK NV NWS EMPLOYEE
A LARGE 30 FOOT TREE DOWN NEAR THE INTERSECTION OF
STEWART AND EASTERN.
0801 PM FLASH FLOOD 2 SSW LAS VEGAS 36.15N 115.16W
07/19/2013 CLARK NV NWS EMPLOYEE
LOTS OF WATER FLOWING IN THE INTERSECTION OF WYOMING AND
COMMERCE.
0807 PM TSTM WND GST 5 ENE SLOAN 35.97N 115.13W
07/19/2013 M61.00 MPH CLARK NV AWOS
HENDERSON EXECUTIVE AIRPORT MEASURED A 61 MPH WIND GUST
FROM A THUNDERSTORM.
0818 PM TSTM WND DMG 6 SSW EAST LAS VEGAS 36.03N 115.10W
07/19/2013 CLARK NV NWS EMPLOYEE
NWS EMPLOYEE REPORTS 25 FT MESQUITE TREE BLEW DOWN IN
BACK YARD ONTO BOAT.
0820 PM FLASH FLOOD LAS VEGAS STRIP 36.13N 115.17W
07/19/2013 CLARK NV BROADCAST MEDIA
A NUMBER OF AREAS ALONG LAS VEGAS BOULEVARD HAD AT LEAST
6 INCHES OR MORE OF FLOWING WATER ON THEM.
0820 PM FLASH FLOOD 5 SSW DOWNTOWN LAS VEGA 36.10N 115.17W
07/19/2013 CLARK NV NWS EMPLOYEE
1-2 FEET OF WATER IN THE PARKING LOT OF THE TROPICANA
CASINO
0822 PM TSTM WND DMG 5 SW EAST LAS VEGAS 36.05N 115.10W
07/19/2013 CLARK NV PUBLIC
20 FT TREE DOWN DUE TO WINDS
0824 PM FLASH FLOOD 4 ESE DOWNTOWN LAS VEGA 36.15N 115.09W
07/19/2013 CLARK NV TRAINED SPOTTER
5 TO 6 INCHES OF WATER BLOCKING THE ROAD ON SAHARA JUST
EAST OF SANDHILL
0824 PM FLASH FLOOD 5 SSW DOWNTOWN LAS VEGA 36.12N 115.19W
07/19/2013 CLARK NV FIRE DEPT/RESCUE
CLARK COUNTY FIRE DEPARTMENT REPORTS A SWIFT WATER RESCUE
OCCURING NEAR THE INTERSECTION OF FLAMINGO AND VALLEY
VIEW
0840 PM FLASH FLOOD 2 SSW HENDERSON EXECUTI 35.96N 115.14W
07/19/2013 CLARK NV PUBLIC
1-2 FEET OF WATER ON VOLUNTEER BLVD NEAR ANTHEM PKWY
0850 PM LIGHTNING 1 SSW ANTHEM 35.95N 115.10W
07/19/2013 CLARK NV NEWSPAPER
LIGHTNING STRUCK HOME NEAR ANTHEM AND SOMERSWORTH DRIVE
AND STARTED A FIRE AT THE HOME.
0900 PM HEAVY RAIN 4 SSW DOWNTOWN LAS VEGA 36.12N 115.18W
07/19/2013 U0.00 INCH CLARK NV PUBLIC
CAESARS CASINO FLOODED WITH A FEW INCHES OF WATER DUE TO
PARTIAL ROOF DAMAGE
0900 PM TSTM WND DMG PRIMM 35.62N 115.39W
07/19/2013 CLARK NV NEWSPAPER
POWER WAS KNOCKED OUT IN PRIMM TO BUFFALO BILLS CASINO AS
WELL AS THE OUTLET MALL. THE EVENT TIME IS AN ESTIMATE.
&&
THIS IS AN UPDATED LIST OF STORM REPORTS FROM FRIDAY SENT TO ADD LATE
REPORTS.
STACHELSKILocal storm report, Jul 21, 8:30 PM MST, 4 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
830 PM PDT SUN JUL 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM TSTM WND DMG 2 WSW BISHOP 37.36N 118.43W
07/21/2013 INYO CA TRAINED SPOTTER
LARGE TREE DOWN ON EAST LINE ROAD...1/2 MILE EAST OF
BISHOP. TREE DIAMETER WAS 2.5 FEET. TREE WAS LOCATED NEAR
A DRAINAGE DITCH AND LIKELY HAD WEAKENED ROOTS. ESTIMATED
WIND GUSTS WERE BETWEEN 40 AND 45 MPH.
&&
LJENSENLocal storm report, Jul 21, 9:12 PM MST, 3 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
912 PM PDT SUN JUL 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM TSTM WND DMG BISHOP AIRPORT 37.37N 118.36W
07/21/2013 INYO CA PUBLIC
PUBLIC REPORTS THAT A TREE WAS BLOWN DOWN ONTO A MOBILE
HOME LOCATED ON WARREN STREET IN BISHOP. NO INJURIES.
AMOUNT OF DAMAGE IS UNKNOWN.
&&
LJENSENThe office that day
Everything else NWS Las Vegas, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 21, 5:39 PM MST | Flash Flood Warning | VEF | Mohave | 2 hr |
| Jul 21, 11:46 PM MST | Areal Flood Advisory | VEF | Mohave | 59 min |
| Jul 22, 12:55 AM MST | Flash Flood Warning | VEF | Mohave | 2 hr |
Nearby
Flash Flood Warnings in Arizona, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.